Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141

  [Search Papers]
1321. A. Shafiekhani and M. Khorrami,
Exactly and Quasi-Exactly Solvable Modelson the Basis of osp(2|1)
Mod. Phys. Lett. A 12(1997), 1655-1661  [abstract]   
arXive.org link: hep-th/9706164 [ abs, src, ps, others], cited by
IPM/P-1997/015
 
1322. A.M. Ghezelbash and V. Karimipour,
Global Conformal Invariance in D Dimensional and Logarithmic Correlation Functions
Phys. Lett. B 402(1997), 282-289  [abstract]   
arXive.org link: hep-th/9704082 [ abs, src, ps, others], cited by
IPM/P-1997/014
 
1323. M. Alimohammadi and M. Khorrami,
Greens Functions of 2-Dimensional Yang-Mills Theoies on Nonorientable Surfaces
Z. Phys. C 76(1997), 729-731  [abstract]   
arXive.org link: hep-th/9608144 [ abs, src, ps, others], cited by
IPM/P-1997/012
 
1324. A. Langari and V. Karimipour,
Quantum Renormalization Group for 1 Dimensional Fermion Systems: A Modified Scheme
Phys. Lett. A 236(1997), 106-112  [abstract]   
arXive.org link: cond-mat/9611128 [ abs, src, ps, others], cited by
IPM/P-1997/004
 
1325. M. Khorrami, M.R. Rahimi Tabar and A. Aghamohammadi,
The Logarithmic Conformal Field Theories
Nucl. Phys. B 497(1997), 555-566  [abstract]   
arXive.org link: hep-th/9610168 [ abs, src, ps, others], cited by
IPM/P-1996/039
 
1326. S. Rouhani and M.R. Rahimi Tabar,
Logarithmic Correlation Functions in Two-Dimensional Turbulence
Phys. Lett. A 224(1997), 331-336  [abstract]   
arXive.org link: hep-th/9606154 [ abs, src, ps, others], cited by
IPM/P-1996/038
 
1327. F. Ardalan and A.H. Fatollahi,
Point-Like Structure in Strings and Non-Commutative Geometry
Phys. Lett. B 408(1997), 157-163  [abstract]   
arXive.org link: hep-th/9610181 [ abs, src, ps, others], cited by
IPM/P-1996/036
 
1328. H. Salehi,
Problems of Dynamics Generally Covariant Quantum Field Theory
Int. J. Theor. Phys. 36(1997), 143-155  [abstract]   
IPM/P-1996/034
 
1329. M. Alishahiha,
On Te Picard-Fuchs Equations of the SW Models
Phys. Lett. B 398(1997), 100-103  [abstract]   
arXive.org link: hep-th/9609157 [ abs, src, ps, others], cited by
IPM/P-1996/033
 
1330. H. Arfaei and M.M. Sheikh-Jabbari,
Different D-Branes Interactions
Phys. Lett. B 394(1997), 288-296  [abstract]   
arXive.org link: hep-th/9608167 [ abs, src, ps, others], cited by
IPM/P-1996/032
 

back to top

Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141  





footer
 

webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.